Alert archive / Idaho / Flood Watches in 2014

Flood Watch 2, NWS Spokane, WA

February 10, 20145 counties in Idaho; 5 counties in Washington

NWS Spokane, WA issued this flood watch at Feb 10, 2014, 12:58 PM PST for 5 counties in Idaho; 5 counties in Washington. It took effect at Feb 11, 2014, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 10, 2014, 12:58 PM PST (20:58 UTC)
In effect from
Feb 11, 2014, 10:00 PM PST
Expired
Feb 11, 2014, 1:14 PM PST
In force
Issued by
NWS Spokane, WA
Flood severity
None

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Asotin County, WA, Garfield County, WA, Lincoln County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 94 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2014-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2014-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WGUS66 KOTX 102058
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
1258 PM PST MON FEB 10 2014

...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE
CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK...

.TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND
VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA TUESDAY
EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE THURSDAY
EVENING THROUGH FRIDAY EVENING.

IDC009-055-057-061-069-WAC003-023-043-063-075-110500-
/O.NEW.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN-
SPOKANE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...
WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...
MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...
PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
1258 PM PST MON FEB 10 2014

...FLOOD WATCH IN EFFECT FROM TUESDAY EVENING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON...INCLUDING 
  THE FOLLOWING COUNTIES...IN IDAHO...BENEWAH...KOOTENAI... 
  LATAH...LEWIS AND NEZ PERCE. IN WASHINGTON...ASOTIN... 
  GARFIELD...LINCOLN...SPOKANE AND WHITMAN. 

* FROM TUESDAY EVENING THROUGH FRIDAY EVENING

* TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND
  RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS BRINGING
  WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE HIGHEST
  RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE VALLEYS OF THE
  CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS STILL FROZEN IN
  MUCH OF THE REGION WHICH WILL INCREASE THE AMOUNT OF RUNOFF FROM
  THE RAINFALL AND SNOWMELT.

* LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW-LYING
  URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO FROZEN
  GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT ARE PLUGGED
  WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING FULL...AND RISES ON
  THE SMALLER CREEKS AND STREAMS IN THE AREA. AREAS THAT DO SEE
  MINOR OR NUISANCE FLOODING FROM THE FIRST STORM WILL LIKELY SEE
  ADDITIONAL IMPACTS FROM THE SECOND STORM. AT THIS TIME NO
  MAINSTEM RIVER FLOODING IS FORECAST FOR THESE TWO STORMS.

* FOR ADDITIONAL INFORMATION ON THE LONG TERM FORECAST FOR AREA
  RIVERS AND STREAMS...PLEASE REFER TO THE HYDROLOGIC OUTLOOK
  WHICH CAN BE FOUND HTTP://WWW.WRH.NOAA.GOV/OTX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

FOR A DETAILED VIEW OF THE HAZARD AREA VISIT
HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA...
KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON...
ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR...
REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...
CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.

$$
3 follow-up statements
126 
WGUS66 KOTX 110428
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
828 PM PST MON FEB 10 2014

...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE
CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK...

.TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND
VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA
TUESDAY EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE
THURSDAY EVENING THROUGH FRIDAY EVENING.

IDC009-055-057-061-069-WAC003-023-043-063-075-111530-
/O.CON.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN-
SPOKANE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...
WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...
MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...
PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
828 PM PST MON FEB 10 2014

...FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
FRIDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING 
  COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH...LEWIS AND 
  NEZ PERCE. IN WASHINGTON...ASOTIN...GARFIELD...LINCOLN... 
  SPOKANE AND WHITMAN. 

* FROM TUESDAY EVENING THROUGH FRIDAY EVENING

* TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND 
  RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS 
  BRINGING WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE 
  HIGHEST RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE 
  VALLEYS OF THE CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS 
  STILL FROZEN IN MUCH OF THE REGION WHICH WILL INCREASE THE 
  AMOUNT OF RUNOFF FROM THE RAINFALL AND SNOWMELT. 

* LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW- 
  LYING URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO 
  FROZEN GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT 
  ARE PLUGGED WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING 
  FULL...AND RISES ON THE SMALLER CREEKS AND STREAMS IN THE 
  AREA. AREAS THAT DO SEE MINOR OR NUISANCE FLOODING FROM THE 
  FIRST STORM WILL LIKELY SEE ADDITIONAL IMPACTS FROM THE SECOND 
  STORM. AT THIS TIME NO MAINSTEM RIVER FLOODING IS FORECAST FOR 
  THESE TWO STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

FOR A DETAILED VIEW OF THE HAZARD AREA VISIT
HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA...
KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON...
ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR...
REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...
CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.



$$
248 
WGUS66 KOTX 111456
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
656 AM PST TUE FEB 11 2014

...MINOR FLOODING POSSIBLE ACROSS EASTERN WASHINGTON AND THE
CENTRAL AND SOUTHERN IDAHO PANHANDLE THIS WEEK...

.TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND
VALLEY RAIN TO THE REGION. THE FIRST STORM WILL BE IN THE AREA
THIS EVENING INTO WEDNESDAY AND THE SECOND STORM WILL BE THURSDAY
EVENING THROUGH FRIDAY EVENING.

IDC009-055-057-061-069-WAC003-023-043-063-075-112300-
/O.CON.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN-
SPOKANE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...
WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...
MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...
PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
656 AM PST TUE FEB 11 2014

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF IDAHO AND WASHINGTON...INCLUDING THE FOLLOWING 
  COUNTIES...IN IDAHO...BENEWAH...KOOTENAI...LATAH...LEWIS AND 
  NEZ PERCE. IN WASHINGTON...ASOTIN...GARFIELD...LINCOLN... 
  SPOKANE AND WHITMAN. 

* FROM THIS EVENING THROUGH FRIDAY EVENING

* TWO SEPARATE STORM SYSTEMS WILL BRING WARMER TEMPERATURES AND 
  RAIN TO THE LOWER ELEVATIONS OVER THE NEXT SEVERAL DAYS 
  BRINGING WITH THEM THE POSSIBILITY FOR MINOR FLOODING. THE 
  HIGHEST RAINFALL AMOUNTS WILL BE IN THE PALOUSE AND THE 
  VALLEYS OF THE CENTRAL AND SOUTHERN PANHANDLE. THE GROUND IS 
  STILL FROZEN IN MUCH OF THE REGION WHICH WILL INCREASE THE 
  AMOUNT OF RUNOFF FROM THE RAINFALL AND SNOWMELT. 

* LIKELY IMPACTS FROM THIS EVENT ARE PONDING OF WATER IN LOW- 
  LYING URBAN AND RURAL AREAS WITH POOR INFILTRATION DUE TO 
  FROZEN GROUND...OVERFLOWS AT CULVERTS AND STORM DRAINS THAT 
  ARE PLUGGED WITH ICE AND SNOW...ROADSIDE DITCHES RUNNING 
  FULL...AND RISES ON THE SMALLER CREEKS AND STREAMS IN THE 
  AREA. AREAS THAT DO SEE MINOR OR NUISANCE FLOODING FROM THE 
  FIRST STORM WILL LIKELY SEE ADDITIONAL IMPACTS FROM THE SECOND 
  STORM. AT THIS TIME NO MAINSTEM RIVER FLOODING IS FORECAST FOR 
  THESE TWO STORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

FOR A DETAILED VIEW OF THE HAZARD AREA VISIT
HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA...
KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON...
ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR...
REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...
CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA...
KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON...
ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR...
REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...
CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.

$$
419 
WGUS66 KOTX 112114
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
114 PM PST TUE FEB 11 2014

...THE FLOOD WATCH HAS BEEN UPGRADED TO A FLOOD WARNING...


IDC009-055-057-061-069-WAC003-023-043-063-075-112215-
/O.CAN.KOTX.FA.A.0002.140212T0600Z-140215T0800Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENEWAH-KOOTENAI-LATAH-LEWIS-NEZ PERCE-ASOTIN-GARFIELD-LINCOLN-
SPOKANE-WHITMAN-
INCLUDING THE FOLLOWING LOCATIONS...PLUMMER...TENSED...
COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...
RATHDRUM...ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...
JULIAETTA...KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...
WINCHESTER...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...
CLARKSTON...ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...
WILBUR...REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...
MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...
PULLMAN...COLFAX...OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN
114 PM PST TUE FEB 11 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF IDAHO AND WASHINGTON HAS BEEN
UPGRADED TO A FLOOD WARNING.

THIS INCLUDES THE FOLLOWING LOCATIONS...PLUMMER...TENSED...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...MOSCOW...POTLATCH...DEARY...GENESEE...JULIAETTA...
KENDRICK...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD...CLARKSTON...
ASOTIN...ANATONE...POMEROY...DAVENPORT...ODESSA...WILBUR...
REARDAN...SPRAGUE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...
CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...PULLMAN...COLFAX...
OAKESDALE...ROSALIA...LA CROSSE...UNIONTOWN.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Feb 10, 9:46 AM PST, 3 hours 12 minutes earlier.

Area forecast discussion, Feb 10, 9:46 AM PST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
946 AM PST Mon Feb 10 2014

.SYNOPSIS...
A strong warm front will move into the area today and begin to
scour the cold air out of the valleys, but not before another
round of light to moderate snow is dumped across much of the
region. More fronts will track through the region during the week.
Each will deliver periods of precipitation...however the valleys
will finally change from snow to rain as temperatures climb above
freezing for the first time this month. Meanwhile...significant
snows are expected to fall over most of the mountains.

&&

.DISCUSSION...
Made a few updates this morning. Overnight lows will on the rise. Warm
front with a band of snow is moving quickly across eastern
Washington. Light snow already being reported from KEAT to KGEG.
This should persist for through midday and into the afternoon.
Temperatures and snow levels will gradually rise. 12z models have
slowed down the speed of the warming and keep areas like KEAT/KMWH
mostly as snow til mid afternoon. Did still keep a small mention
of freezing rain late this afternoon in this area, but sw winds
will be increasing and a rain shadow will be forming in this area.
current highlights will remain. /rfox.

&&

.AVIATION...
18Z TAFS: Light snow with IFR vsbys/cigs have quickly spread from
KEAT-KMWH to the KGEG-KCOE corridor as a warm front pushes through.
Radar shows the snow tapering off near KEAT/KMWH, but will continu
through the afternoon near KGEG-KCOE. Another warm front will arrive
tonight with a secondary round of precipitation, most of it in the
form of snow. SW low level flow will create a rain shadow from
KEAT/KMWH with only light pcpn expected, some pockets of -FZRA
possible. Warming will continue across the Palouse with -SNRA in
KPUW and mainly -RA in KLWS. /rfox.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        29  27  34  33  38  32 /  80  60  40  80  80  50
Coeur d'Alene  31  28  36  32  38  31 /  90  70  50  90  90  60
Pullman        34  31  38  35  41  35 /  80  60  50  90  80  60
Lewiston       39  34  42  37  45  38 /  40  40  50  80  60  60
Colville       30  26  39  33  41  30 /  80  70  60  90  70  40
Sandpoint      30  27  36  32  39  31 / 100 100  70 100  90  70
Kellogg        31  29  36  32  37  32 / 100 100  90 100  90  80
Moses Lake     29  27  38  34  43  32 /  60  10  20  60  40  20
Wenatchee      29  26  38  32  40  33 /  60  10  20  60  40  20
Omak           30  22  38  30  40  27 /  60  20  20  60  40  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory until 4 PM PST Tuesday for Northern
     Panhandle.

     Winter Weather Advisory until 10 AM PST Tuesday for Central
     Panhandle Mountains.

WA...Winter Weather Advisory until 4 PM PST Tuesday for Northeast
     Mountains.

     Winter Weather Advisory until Midnight PST tonight for East
     Slopes Northern Cascades.

     Winter Weather Advisory until 4 PM PST this afternoon for
     Okanogan Highlands.

&&
Hazardous weather outlook, Feb 10, 11:24 AM PST, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
1124 AM PST MON FEB 10 2014

IDZ003-026-027-WAZ031>033-111930-
IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-
1124 AM PST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW IS LIKELY OVER THE AREA THIS AFTERNOON AND OVERNIGHT.
THERE IS THE POTENTIAL FOR POCKETS OF FREEZING RAIN
TONIGHT...BEFORE IT CHANGES OVER TO RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH
HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE
IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY
WINDS ARE ALSO POSSIBLE TUESDAY.

WAZ042-111930-
EAST SLOPES NORTHERN CASCADES-
1124 AM PST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SIGNIFICANT SNOW WILL ACCUMULATE TODAY AND TONIGHT FOR TOWNS
LOCATED NEAR THE CREST OF THE CASCADES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH
HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE
IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY
WINDS ARE ALSO POSSIBLE TUESDAY.

IDZ001-004-WAZ037-038-111930-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
1124 AM PST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SIGNIFICANT SNOW ACCUMULATIONS WILL BE FOUND ACROSS THE AREA
TODAY. THE SNOW WILL TAPER OFF FROM THE WEST THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE MOUNTAINS WILL SEE PERIODS OF HEAVY SNOW ALL WEEK AS THE
VALLEYS MIX WITH RAIN.

IDZ002-WAZ034>036-041-043-044-111930-
COEUR D'ALENE AREA-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
SPOKANE AREA-WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU-
1124 AM PST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON AND NORTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SNOW WILL BE FOUND ACROSS THE AREA TODAY WITH UP TO 2
INCHES POSSIBLE. THE SNOW WILL TAPER OFF FROM THE WEST DURING THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH
HEAVY MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE
IS ALSO A THREAT OF FREEZING RAIN AND SLEET ON TUESDAY. GUSTY
WINDS ARE ALSO POSSIBLE TUESDAY.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 5:44 PM PSTWinter Weather AdvisoryOTXBenewah, Bonner, Boundary, Kootenai, Latah, Shoshone40 hr
Feb 10, 2:52 PM PSTWinter Storm WatchOTXBenewah, Bonner, Boundary, Kootenai, Latah, Shoshone23 hr

Nearby

Flood Watches in Idaho, 2014Flood Watches in Washington, 2014Every flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.